# SDR USAASB99231

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 7921 · Engine Oil Cooler
- Part: Csd Oil Cooler
- Part number: 6A47000
- Condition: Bird Strike
- Location: Nr 2 Engine
- Part time: 31,878 hours
- Stage of operation: TO
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

BOS - FLT 2851 - DURING TAKEOFF, TWO SEA GULLS STRUCK THE NR 2 ENGINE.  AFTER INGESTION, THERE WAS A SMELL IN THE CABIN.  FLIGHT RETURNED TO FIELD AT BOS AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED BIRD STRIKE CONDITIONAL INSPECTION PER MM 5-51-201 AND ACCOMPLISHED TAKEOFF POWER CHECK PER MM 5-51-20.  REMOVED AND REPLACED THE NR 2 ENGINE CSD OIL COOLER PER MM 24-11-21 DUE TO CONDITIONAL INSPECTION CHECK.  PERFORMED ENGINE RUNUP.  ALL PARAMETERS WITHIN LIMITS.  NO LEAKS NOTED.  (M)
